Sh:466

Bib entry
@article{Sh:466,
 author = {Jin, Renling and Shelah, Saharon},
 title = {{A model in which there are Jech-Kunen trees but there are no Kurepa trees}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {84},
 number = {1-2},
 year = {1993},
 pages = {1--16},
 issn = {0021-2172},
 doi = {10.1007/BF02761687},
 mrclass = {03E05 (03E35)},
 mrnumber = {1244655},
 mrreviewer = {Janusz Pawlikowski},
 doi = {10.1007/BF02761687},
 note = {\href{https://arxiv.org/abs/math/9308218}{arXiv: math/9308218}},
 arxiv_number = {math/9308218}
}